# SDR 02034301

- Difficulty date: February 3, 2002
- Submitted: February 4, 2002
- Operation: Air carrier
- Aircraft: N301UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41012
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5521421
- Condition: Discharged
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During preflight inspection, the crew reported that the emergency floor track lighting was inoperative from seat row 7 aft.  Maintenance personnel removed and replaced the aft emergency lighting battery pack.  An operational check was satisfactory and the aircraft was returned to service.
